Post Mirena Problems?

Jessica - posted on 12/25/2012 ( 1 mom has responded )

2

2

0

So I had my mirena taking out back in June because I was having horrible mood swings, weight gain, terrible pains, and hair loss. Well now that its out, I'm still having the random pains! And every time I go to the doctor, they pretty much treat me like I am crazy. I am just wondering am I the only one going through this??

MOST HELPFUL POSTS

Feah - posted on 12/27/2012

66

0

21

I had some problems, crazy heavy periods, then really light ones.
Random cramping. I was told nothing was wrong. I had it out about 1yr
ago. I fell now it may have been my body getting back to normal.
So keep an eye on it and be patient it may be your body preparing.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms